Pregnant Or Mad

1 Replies
Beckyboo48 - December 6

I am 20 and on BC for five years but my last week break Middle of November i've been a bit bad with my pills for the last three maybe 4 packets (ovranette) including this one, taking them late or two in a day (v. forgetful) and i also had a sickness bug at the beginning of oct but continued to have s_x throughout the packets i had a little bit of spotting following s_x on friday 23rd but only when wiped but i now have a very strange feeling in my abdomen (centre ish...) that doesn't hurt but like cramping (like just before a period) and lower back pain since sat 24th which i still have but now not as constant it comes and goes (i've also had some discharge & constipation sorry tmi) i went to the doc on monday and had quantative blood test which was two but could this have been to early to test.... i have 6 days left on pill packet and doctor said to carry on taking and then go back in a week if continue to feel this way. i'm in a long term relationship so theres no option if i am pregnant but i was just wondering please help!! I have never been pregnant before but just know somethings changed in my body and i think i could be..... but then again you could all just think it's in my head. Honesty only please!!

 

kelbabe - December 6

firstly, what do you mean there is no option because you are in a relationship?..........anyway, personally, i think your body is acting weird because you havent been taking your pills properly!!! it messes up your cycle. do what your doc said, keep taking them, it wont hurt if you are preg. then if you dont get your period after, go back to doc. good luck. x

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?